# SDR DALA1316870660

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 75,018 hours, 34,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND SEATS 23 AND 39 FED INSEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS AND R & R EMERGENCY LIGHT SEAT HARNESS ON SEAT 23FED.  OPS CHECKED GOOD IAW AMM 33-51.
